Jump to content

Search the Community

Showing results for tags 'atarax'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hello. I'm 21 y.o. male. My story with ADs. I was taking Cytalopram ~8 months in 2019, then I stopped it myself as I was not seeing any effect. 07.07.2022 I took first 30mg of prescribed duloxetine before sleep. (Also I was prescribed it with Lamotrigine, Atarax. I strated them a week or two before.) After 2.5h of sleep I woke up with strange feeling. It was difficult to focus, it was getting dark in my eyes. Seems like my pressure got low so I even called to ambulance, but they said ti is just adverse effect and it's ok. Then it got better, but it was a strange feeling in my head all next day. I drank a lot of water (~6 liters) to decrease this drug effect. I was trying to sleep, but wake up every 1-2 hous. I read about a possible PSSD, even after a few days of taking it. Fortunately, yesturday I tried and it seems like it was ok with orgasm. Also I slept today and seems I'm feeling better, but have slight kind of lightheadedness. Of course, I wouldn't take this drugs anymore. Maybe you can reassure me that nothing terrible will happen to my brain from one pill? I would like advice about some lifestyle changes/supplement/diet to minimize effects of this drugs and reduce anxiety. Btw last few months I used to go to the gym and eat healthy diet. When is the best time for me to exercise? Thank you in advance. I appreciate this community.
  2. Hi there, I'm a new one here. Luckily, I've found this website because we don't have any single website which helps people who want to stop taking antidepressants in my country. My name is Anastasia, I'm 32. I work as a teacher at school. I'm married and have a lovely cat. I take antidepressants for 11 years. I've always been a shy person with lack of confidence. Since my childhood I've suffered from intrusive thoughts just about any imaginable staff. The first time I went to the psychiatrist was because of intrusive thoughts about my relationship. And my horror story began. I had various reasons for my constant painful thoughts. I had permament nausea, irritable bowel, which didn't let me leave my house, a sense of guilt, depressive thoughts, anxiety. constant tears and just liying at home and staring at one point - not all at once, of course. These were the reasons for many many visits to the doctor. Each time antidepressants helped a lot and I was back to life again. Can't say I was always in a good mood, but, nevertheless, I could live. I really don't remember the years and dosage of medicines, but in different periods I took amitriptilin, venlafaxine, zoloft, duloxetine, fluoxetine, phenazipame, atarax. One day pills stopped helping me. I changed three doctors hoping someone'll help me. The first one finally said that my brain had become tolerant to drugs and I had to quit. I tried so many times and always my thoughts came back and tortured me. The second doc said I had endogenous depression and it's ok to take antidepresants just for the whole life. She also said that if one medicine didn't help, so let's try another. And we tried and changed. My thoughts and depression didn't go away, but I felt not well, not bad. The third doc finally said that my diagnose was anxiery disorder and eating disorder. Insisted on treating my depression to the end and then quit. My latest medicine was venlafaxine 75 mg. But I decided to come to my first doctor and tried to withdraw like 37, 5 - one week, 18,75 - two weeks. Now it's three weeks I'm off. And it's just a hell. My thoughts (now about my weight and shape) have become more painful than they were on medicines. I find it hard to go outside because I feel really uncomfortable in all my clothes. It seems they are too tight. I'm depressed, angry and nervous. I can't do anything and distract myself. Even in my pyjamas I feel fat and uncomfortable. The story of my eating disorder: when I got married, my husband and I gained some weight. Then we started keeping to a diet. We lost weight and I felt just great for some time. Then it wasn't enough and I started to eat 1000 calories a day. But still I had a fat belly and wasn't satisfied with my weight and the way I looked. I gave up dieting and gained half the weight I had lost previously. Now I'm obsessed with my weight and it's just a nightmare. I think about it 24/7 but can't stop eating. Food is the only thing that gives me pleasure. I tried Gestalt therapy and CBT a bit, but I'm convinced that these sessions just do nothing. I understand everything, nod to the psychologist but don't believe it can help. I'm really confused now if I have to be on medicines or not and don't know what to do... Living like this is not a real life. The only wish I have now is to stop this suffering, by means of drugs or not, I don't know. I 'm studying this website and try to understand all the mechanisms. I'm not sure I'll manage to tolerate this for many years, it's been only three weeks but I'm completely exhausted. The reason why I wanted to quit was to have a baby, but it's practically impossible to think about pregnancy and birth now because of my condition. Seeking for help and support. Thank you in advance. PS: I was really frightened to start my topic here because of the country where I live, because of my nationality. But I want you to know that I just can't stand all the hell that is going on right now in the world. Of course, it adds a lot to my anxiety and depression.
  3. I had been on cymbalta 60mg for a few months. My doctor took me down to 30mg for two weeks and stopped me. I have been in and out of the hospitals for 4 weeks now. I can not function . Am I past the point of reinstating
  4. Hello everybody, I have been reading this forum for a while now and it has given me comfort in a very hard period of my life. Sorry for my bad English, but English isnt my first language and I´m feeling a bit groggy in the head right now I started taking Sertraline (Zoloft) last spring due to burnout at work which started a nasty rollercoaster of anxiety and phobia. Over a couple of weeks (maybe a month) I got up to 150 mgs (which in hindsight was a mistake by my doctor. I got the jitters from the Sertraline and my doctor said that it meant that it didnt work as it should). After about 4 months I decides to start tapering since I had realized a lot of things about myself and why I reacted the way I did to the stress at work. I felt that I could handle my "real" feeling and didnt think that I needed the medication anymore. So I started tapering 12.5 mgs every 14 days. The whole process took about 5 months and by the 10th of February I was completely off the medication. Up until this point I only had minor symptoms: The occasional brain zap, the occasional brain fog and a little bit of irritability (there probably was more stuff, but nothing serious). After about 15 days completely off the medication I started to get this weird feeling in my body and a bit of anxiety in the mornings which subsided during the day. After 30 days I got depressed for a short period of time and got some nausea and then they passed. The anxiety stayed. After 40 days I started to get crying spells and headaches. Then these went away, got a little nausea combined with shivers and obsessive thoughts (I REALLY hate those). The thoughts and anxiety stayed. After 50 days I started to get confused, my memory got worse and I got small muscle spasms in my body. The anxiety stayed, but the thoughts were gone... for now. After 60 days the anxiety is gone, but it got replaced by me feeling like a zombie in the head. And im tired all the time. And I want to cry. And I got the shivers. So thats my story so far. Im on day 63 which has consisted of muscle aches, shivers, feeling like crying, nausea and zombie feelings in the brain. I actually cant believe I´m having serious trouble with my English So.... thats my story so far. I dont know why I decided to write. Maybe its because I wanted to feel like I wasnt alone in this. My gf and mother are a great support for me, but they cant possibly fully know how I´m feeling during this horrible ordeal. But you guys know. Or, if you are someone who feels alone in battling SSRI wd, now you know that you are not alone either. Hugs to you all
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy